# SDR C2XA08TY066

- Difficulty date: June 18, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT FLOOR STRIP WILL NOT ILLUMINATE BETWEEN ROWS 8A AND 10A.  REMOVED AND REPLACED EMERGENCY LIGHT FLOOR STRIP IAW EMB 145 AMM 33-50-08.  OPS CHECK GOOD.  (S)
